K 2 of elliptic curves with sufficient torsion over Q
Compositio Mathematica, Volume 81 (1992) no. 2, p. 211-221
@article{CM_1992__81_2_211_0,
     author = {Ross, Raymond},
     title = {$K\_2$ of elliptic curves with sufficient torsion over $Q$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {2},
     year = {1992},
     pages = {211-221},
     zbl = {0760.14011},
     mrnumber = {1145806},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_2_211_0}
}
Ross, Raymond. $K_2$ of elliptic curves with sufficient torsion over $Q$. Compositio Mathematica, Volume 81 (1992) no. 2, pp. 211-221. http://www.numdam.org/item/CM_1992__81_2_211_0/

[1] A.A. Beilinson: Higher regulators and values of L-functions of curves, Functional Analysis and its Applications 14 (1980), 116-118. | MR 575206 | Zbl 0475.14015

[2] S. Bloch: Lectures on Algebraic Cycles, Duke Mathematical Series, Duke University Press, 1980. | MR 558224 | Zbl 0436.14003

[3] S. Bloch and D. Grayson: K2 of Elliptic Curves and Values of L-Functions: Computer Calculations, in Contemporary Mathematics 55, American Mathematical Society, 1983, 79-88. | Zbl 0629.14002

[4] C. Deninger and K. Wingberg: On the Beilinson Conjectures for Elliptic Curves with Complex Multiplication, in Beilinson's Conjectures on Special Values of L-Functions, Academic Press, 1988. | MR 944996 | Zbl 0721.14006

[5] S. Lang: Elliptic Functions, Addison-Wesley, 1973. | MR 409362 | Zbl 0316.14001

[6] L. Olsen: Torsion points on elliptic curves with given j-invariant, Manuscripta Math. (1975), 145-150. | MR 371898 | Zbl 0314.14006

[7] D. Ramakrishnan: Regulators, Algebraic Cycles, and Values of L-Functions, in Contemporary Mathematics 83, American Mathematical Society, 1989, 183-310. | MR 991982 | Zbl 0694.14002

[8] D. Rohrlich: Elliptic Curves and Values of L-Functions, in CMS Conf. Proc. 7, 1987, 371-387. | MR 894330 | Zbl 0632.14020

[9] R. Ross: Minimal torsion in isogeny classes of elliptic curves, in preparation. | Zbl 0813.14021

[10] J. Silverman: The Arithmetic of Elliptic Curves, Springer-Verlag, 1986. | MR 817210 | Zbl 0585.14026